# SDR LR7A2010091400056

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5711 FOUND LT INBOARD WING LOWER NR 3 PLANK WITH PITTING CORROSION AT CWS182 TO CWS202.  REPAIRED IAW LAC MEA 382-57-021.
